# SDR TRAX200600240

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 11,434 hours, 9,587 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Cracked
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY OUTER HANDLE APPEARS CRACKED.
